[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.92.62. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Correspondence
September 2007

Allergic Contact Dermatitis: Another Adverse Effect of Over-the-counter Topical Hydrocortisone

Arch Dermatol. 2007;143(9):1209-1226. doi:10.1001/archderm.143.9.1217-a

We read with interest the commentary in the March 2007 issue of the Archives of Dermatology titled “Topical Hydrocortisone From Prescription to Over-the-Counter Sale.”1 While this article aptly describes the historical debate regarding approval for over-the-counter drug (OTC) use, it neglects to include allergic contact dermatitis from corticosteroids as 1 of the adverse effects of topical hydrocortisone.29

First Page Preview View Large
First page PDF preview
First page PDF preview
×